LONG TIME BEHAVIOR OF THE STRONGLY DAMPED WAVE EQUATION WITH p-LAPLACIAN IN R-n


Sen Z.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.2, pp.471-482, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 2
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.471-482

Abstract

In this paper, the initial value problem for the one dimensional strongly damped wave equation with p-Laplacian and localized damping in the whole space is concerned. Under the condition 2 < p < 4, the existence of weak local attractors for this problem in (W-1,W-p (R) boolean AND H-1 (R)) x L-2 (R) is proved.